Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have asthma problem. Getting breathing difficulty while suffering from acid reflux. What's wrong?

Hi, I had asthma since I was little, and I had a problem In the upper stomache sphincter which made me suffer from acid reflux , Making my asthma worse. Lately I have been feeling something in my Throat as if I was chocking, and its been very difficult to breath, especially exhalation . In order to breath, I have to force every breath, which exhausted me. My doctor did all sorts of tests, including a ct scan but didn t find anything.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
In every asthmatic patient asthma is exacerbated by some preceding factor.
The sensation of lump in the throat may be due to infection as the throat becomes congested.
Acid reflux disease is another factor that causes the inappropriate sensation of lump in the throat and retrosternal burning.
You should take medicines for Asthma and Acid reflux disease on regular basis.
For Acute exacerbation of Asthma use combination of Antibiotic, An inhaler that is the combination of steroid and bronchodilator and Nebulization for acute attacks with ventolin or clenil and tablets such as Monteka that is leukotriene receptor antagonist.
For acid Reflux disease use Proton pump inhibitor such as Esomeprazole once before breakfast.

I hope I am sucessful in solving your query if you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor